MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 317-4012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred 20 months after the primary surgery due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 20 months after the primary surgery, which occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.A 40/12 system stem and 40 mm + 6 humeral stability cup were explanted.These parts were replaced with a 40/12 v135 120mm stem, 40 mm + 3 humeral standard cup, and a 9 mm spacer.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22107656
Report Number3014128390-2025-00029
Device Sequence Number18180079
Product Code PHX
UDI-Device Identifier03701037303771
UDI-Public03701037303771
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number317-4012
Device Lot NumberT2337
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 104-1006 LOT: T0734.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown